MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-22
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-62-02 - stmlss hum comp integrip, cage, size 2: 5494136, 310-60-47 - stmlss hum head extra short, 47mm (beta): 5485436.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the left side.Subsequently, the patient experienced aseptic glenoid loosening.Patient began having pain in (b)(6) 2022 with no injury.As a result, approximately 4 years after initial replacement, the patient underwent a left shoulder revision.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
The revision reported may be the result of the glenoid loosening as reported.However, the failure cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of patient, or user-related issues to the event cannot be determined from the reported information.H6: corrected component and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22170886
Report Number1038671-2025-02258
Device Sequence Number18457325
Product Code KWS
UDI-Device Identifier10885862196163
UDI-Public10885862196163
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Catalogue Number314-13-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/17/2025
Date Device Manufactured09/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite